Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Spaces congruent with bounded subsets of the line


Author: Gail S. Young Jr.
Journal: Bull. Amer. Math. Soc. 52 (1946), 915-917
MathSciNet review: 0017521
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1946-08675-9
PII: S 0002-9904(1946)08675-9